# SDR SIMA200203703

- Difficulty date: February 3, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N350CF
- Make and model: Saab 340B
- Aircraft serial: 340B350
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS274061
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3818 - FOUND INTERIOR EMERGENCY LIGHTS CAN'T BE CONTROLLED FROM THE COCKPIT.  REMOVED AND REPLACED COCKPIT EMERGENCY LIGHT SWITCH.  (M)
